MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 5F; CHRONIC CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 5F; CHRONIC CATHETER
Catalog Number 0700515
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the preparation of chronic catheter placement procedure, the cuff allegedly falls off and also cuff allegedly broken and separated.The procedure was completed using another device.There was no reported patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one 5f powerline s/l catheter was returned for evaluation.Visual, microscopic and tactile evaluations were performed on the returned device.The tissue cuff was intact and appeared to have blue discoloration.Under microscopic observation, the tissue cuff appeared glossy and matted.What appeared to be adhesive, was noted on the ends of the tissue cuff.The tissue cuff was noted to move freely throughout the catheter.Lack of adhesive in the tissue cuff area of the catheter was noted.The manufacturing site review states, visual inspection of the images showed a 5fr powerline s/l catheter.A closer view showed adhesive at the ends of the cuff, the cuff was detached from the body of the catheter, the presence of adhesive was observed in the section of the catheter, slight blue spots were observed in the tubing of the catheter just where the cuff was removed.The causes of the blue spots on the catheter cuff are unknown.Therefore, the investigation is confirmed for the reported cuff lack of adhesive, fracture and material separation issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the preparation of chronic catheter placement procedure; the cuff allegedly falls off and also cuff allegedly broken and separated.The procedure was completed using another device.There was no reported patient contact.

Brand Name
POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 5F
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21046485
Report Number3006260740-2024-07953
Device Sequence Number8409212
Product Code LJS
UDI-Device Identifier00801741036583
UDI-Public(01)00801741036583(11)240711(17)271130(10)REJS1961
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700515
Device Lot NumberREJS1961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown